Annals of Combinatorics, Volume 5, No. 2, 2001

J.R. Stembridge
Multiplicity-Free Products of Schur Functions
Ann. Combin. 5 (2001) 113-121.

T. Bickel, N. Galli, and K. Simon
Birth Processes and Symmetric Polynomials
Ann. Combin. 5 (2001) 123-139.

B.N. Cooperstein, and J.A. Thas
On Generalized k-Arcs in PG(2n, q)
Ann. Combin. 5 (2001) 141-152.

O. Guibert, E. Pergola, and R. Pinzani
Vexillary Invollutions are Enumerated by Motzkin Mumbers
Ann. Combin. 5 (2001) 153-174.

J. Harant, and A. Pruchnewski
A Note on the Domination Number of a Bipartite Graph of Chordal Graphs
Ann. Combin. 5 (2001) 175-178.

L.C. Hsu, and P.J.-S. Shiue
Cycle Indicator and Special Functions
Ann. Combin. 5 (2001) 179-196.

H. Ishihara, H. Ochiai, Y. Takegahara, and T. Yoshida
p-Divisibility of the Number of Solutions of xp=1 in a Symmetric Group
Ann. Combin. 5 (2001) 197-210.

S. Jendrol', and H.-J. Voss
Subgraphs with Restricted Degrees of Their Vertices in Polyhedral Maps on Compace 2-Manifolds
Ann. Combin. 5 (2001) 211-226.

I.H. Morgan
Complete Sets of Mutually Orthogonal Hypercubes and Their Connections to Affine Resolvable Designs
Ann. Combin. 5 (2001) 227-240.

H.Prodinger
Combinatorics of Geometrically Distributed Random Variable:Inversions and a Parameter of Knuth
Ann. Combin. 5 (2001) 241-250.


back